Volume distribution of nodal domains of random band-limited functions

Dmitry Beliaev, Igor Wigman

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We study the volume distribution of nodal domains of families of naturally arising Gaussian random fields on generic manifolds, namely random band-limited functions. It is found that in the high energy limit a typical instance obeys a deterministic universal law, independent of the manifold. Some of the basic qualitative properties of this law, such as its support, monotonicity and continuity of the cumulative probability function, are established.

Original languageEnglish
Pages (from-to)453-492
Number of pages40
JournalProbability Theory and Related Fields
Volume172
Issue number1-2
DOIs
Publication statusPublished - 1 Oct 2018
Externally publishedYes

Fingerprint

Dive into the research topics of 'Volume distribution of nodal domains of random band-limited functions'. Together they form a unique fingerprint.

Cite this